# SDR UPS06847872

- Difficulty date: August 15, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT CENTER L/E UPPER RIB BROKEN AT XS 515.  REMOVED DAMAGED AREA AT RT CENTER L/E UPPER RIB AT STA XS 515 IAW SRM 57-02-00.  FABRICATED AND INSTALLED REPAIR DOUBLER AT RT WING UPPER L/E RIB AT STA XS515 IAW SRM 57-02-00 FIG 002.
